Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A $ q$-sampling theorem and product formula for continuous $ q$-Jacobi functions


Author: Fethi Bouzeffour
Journal: Proc. Amer. Math. Soc. 135 (2007), 2131-2139
MSC (2000): Primary 33D05, 33D15, 33D90, 33C10
Published electronically: February 6, 2007
MathSciNet review: 2299491
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we derive a q-analogue of the sampling theorem for Jacobi functions. We also establish a product formula for the nonterminating version of the q-Jacobi polynomials. The proof uses recent results in the theory of q-orthogonal polynomials and basic hypergeometric functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 33D05, 33D15, 33D90, 33C10

Retrieve articles in all journals with MSC (2000): 33D05, 33D15, 33D90, 33C10


Additional Information

Fethi Bouzeffour
Affiliation: Institut Préparatoire aux Études d’Ingénieur de Bizerte, Tunisia
Email: bouzeffourfethi@yahoo.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08717-5
PII: S 0002-9939(07)08717-5
Keywords: q-sampling theorem, q-difference, q-special functions
Received by editor(s): February 8, 2006
Received by editor(s) in revised form: March 17, 2006
Published electronically: February 6, 2007
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.